MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP CORTICAL FIXATION IMPLANT 20MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RIGIDLOOP CORTICAL FIXATION IMPLANT 20MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 232011
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.No nonconformances were identified for this part-lot number combination.The complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a surgery, the sutures of the cortical fixation fixed loop could not get through the femoral tunnel.The surgeon confirmed that the hole for the leading suture on the button was off to the center.The surgeon put the suture again and the surgery was completed successfully.The surgery was delayed by less than 30 minutes.There was no adverse consequence to the patient.This report is for a cortical fixation fxd loop 20mm.This is report 1 of 1 for (b)(4).

Brand Name
RIGIDLOOP CORTICAL FIXATION IMPLANT 20MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8744284
Report Number1221934-2019-57459
Device Sequence Number1342069
Product Code MBI
UDI-Device Identifier10886705022656
UDI-Public(01)10886705022656
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number232011
Device Catalogue Number232011
Device Lot NumberL846881
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/28/2019
Patient Sequence Number1